# SDR USAA2012041300015

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 34,030 hours, 19,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM OVERHEAD EMERGENCY LIGHT AT ROW 14.   REPLACED LENS ON OVERHEAD EMERGENCY LIGHT ROW 14.
